# SDR CA080916001

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 44,964 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3233 · Landing Gear Actuator
- Part: Swivel Fitting
- Part number: 72MEF20151
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, DURING GEAR RETRACTION, THE RT MLG DOWNLOCK ACTUATOR SWIVEL FITTING LOCATED ON THE DRAG BRAC, FAILED. THIS CAUSED A SUBSTANTIAL LOSS OF FLUID.  AN EMERGENCY GEAR EXTENSION WAS CARRIED OUT AND THE ACFT RETURNED TO BASE WITH NO FURTHER PROBLEMS.
